RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 1, Pages 1–13 (Mi mmj622)  

Double ramification cycles and the $n$-point function for the moduli space of curves

Alexandr Buryakab

a Department of Mathematics, ETH Zürich, Switzerland
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Russian Federation

Abstract: In this paper, using the formula for the integrals of the $\psi$-classes over the double ramification cycles found by S. Shadrin, L. Spitz, D. Zvonkine and the author, we derive a new explicit formula for the $n$-point function of the intersection numbers on the moduli space of curves.

Key words and phrases: moduli space of curves, intersection numbers.

Funding Agency Grant Number
Russian Science Foundation 16-11-10260
The author was supported by grant Russian Science Foundation N 16-11-10260, project “Geometry and mathematical physics of integrable systems”. We are grateful to R. Pandharipande and S. Shadrin for useful discussions and to the anonymous referee for a number of suggestions that helped us to improve the exposition of the paper.


DOI: https://doi.org/10.17323/1609-4514-2017-17-1-1-13

Full text: http://www.mathjournals.org/.../2017-017-001-001.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 14H10; Secondary 14C17
Received: May 24, 2016; in revised form November 3, 2016
Language:

Citation: Alexandr Buryak, “Double ramification cycles and the $n$-point function for the moduli space of curves”, Mosc. Math. J., 17:1 (2017), 1–13

Citation in format AMSBIB
\Bibitem{Bur17}
\by Alexandr~Buryak
\paper Double ramification cycles and the $n$-point function for the moduli space of curves
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 1
\pages 1--13
\mathnet{http://mi.mathnet.ru/mmj622}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-1-1-13}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3634517}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402641900001}


Linking options:
  • http://mi.mathnet.ru/eng/mmj622
  • http://mi.mathnet.ru/eng/mmj/v17/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:114
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020